# SDR AWXA9700137

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON LOWER SURFACE FLOOR SUPPORT STRINGER BS 1510, LBL 7, WL 146.  REMOVED DAMAGE 2 BY 1 TO MAXIMUM DEPTH OF .017 FROM ORIGINAL THICKNESS OF .063.  OUT OF LIMITS PER SRM 53-00-03.  REPAIRED FLOOR SUPPORT STRINGER BS 1510, LBL 7 PER SRM 51-70-12.
